# SDR SWAA2023020182967

- Difficulty date: December 18, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS947.5 BETWEEN STR26L TO STR26R AND WL156 AT AFT CARGO COMPARTMENT 2022-695536<[01] REPLACED ANGLE LOCATED BS947.5 BETWEEN STR26L TO STR26R AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8117 SHEET 4 REV C; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED ACTION:1 REPLACED ANGLE LOCATED BS947.5 BETWEEN STR26L TO STR26R AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8117 SHEET 4 REV C; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED BS947.5 BETWEEN STR26L TO STR26R AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8117 SHEET 4 REV C; SEE INDIVIDUAL SIGN OFF BELOW... RII ITEM
